:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 481-504 Back to browse issues page
Optimization Problem in Series Systems with Random Number of Components from the Family of Power Series Distributions
Motahare ZaeamZadeh, Jafar Ahmadi *, Bahareh Khatib Astaneh
Abstract:   (922 Views)

In this paper, the lifetime model based on series systems with a random number of components from the family of power series distributions has been considered. First, some basic theoretical results have been obtained, which have been used to optimize the number of components in series systems. The average lifetime of the system, the cost function, and the total time on test have been used as an objective function in optimization. The issue has been investigated in detail when the lifetimes of system components have Weibull distribution, and the number of components has geometric, logarithmic, or zero-truncated Poisson distributions. The results have been given analytically and numerically. Finally, a real data set has been used to illustrate the obtained results.   

Keywords: Optimization, Geometric Distribution, Series System, Total Time on Test, Weibull Distribution.
Full-Text [PDF 258 kb]   (348 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2020/06/22 | Accepted: 2022/03/1 | Published: 2021/10/4



XML   Persian Abstract   Print



Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page